# SDR FDEA201508162557

- Difficulty date: August 16, 2015
- Submitted: August 17, 2015
- Operation: Air carrier
- Aircraft: N742FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 613
- Aircraft time: 505 hours, 21,857 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Structure
- Condition: Cracked
- Location: Wing
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CENTER WING JOINT AT FRAME 40, LT SIDE LOWER FASTENER HOLE WITH CRACK SIGNAL.  COMPLIED WITH EA 6-5710-T0319710.  MAJOR REPAIR IAW GMM 6-2-100.
